# SDR AALA2019060549016

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 59,995 hours, 22,845 cycles
- Engine: Iae V2527A5
- Engine time: 55,389 hours, 23,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V10875
- Condition: Corroded
- Location: Nr 1
- Part time: 55,389 hours, 23,992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF LOW OIL PRESSURE FOR  ENGINE NUMBER 1. LANDED WITHOUT INCIDENT. MAINTENANCE DECLARED ENGINE CHANGE.  SUPPLEMENTAL ACTION: SECT. 4 AND 5: REMOVED AND REPLACED LEFT ENGINE IAW JOB CARD 26L40071004. ENGINE HAD EXTENSIVE CORROSION ON ITS INTERNAL PARTS. (CLOSED)
